Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2010, Article ID 106780, 6 pages
Research Article

Robust Exponential Stabilization of Uncertain Impulsive Bilinear Time-Delay Systems with Saturating Actuators

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 24 September 2010; Accepted 14 November 2010

Academic Editor: Onur Toker

Copyright © 2010 Yang Shujie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Bl Sun Bo-le, Ss Yang Shuang-suo, B Yang Bo, and T He Tao, “Research on the Catapulted Dynamic Mechanism of Broken Cable-bolt and the D efense Measures,” Ismsse 2011, vol. 26, 2011. View at Publisher · View at Google Scholar
  • Anurita Dey, and Haranath Kar, “LMI-Based Criterion for the Robust Stability of 2D Discrete State-Delayed Systems Using Generalized Overflow Nonlinearities,” Journal of Control Science and Engineering, vol. 2011, pp. 1–12, 2011. View at Publisher · View at Google Scholar
  • Shujie Yang, Bao Shi, and Qiang Zhang, “Complete controllability of nonlinear stochastic impulsive functional systems,” Applied Mathematics And Computation, vol. 218, no. 9, pp. 5543–5551, 2012. View at Publisher · View at Google Scholar